MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORPORATION ENDOJAW LARGE; FORCEPS, BIOPSY, ELECTRIC

OLYMPUS MEDICAL SYSTEMS CORPORATION ENDOJAW LARGE; FORCEPS, BIOPSY, ELECTRIC
Model Number FB225U
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
Forceps distal end bent as it was being advanced down scope.Fda safety report id# (b)(4).

Brand Name
ENDOJAW LARGE
Common Device Name
FORCEPS, BIOPSY, ELECTRIC
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORPORATION
tokyo 192-8 507
JA  192-8507
MDR Report Key10325938
Report NumberMW5095712
Device Sequence Number14317407
Product Code KGE
UDI-Device Identifier04953170408274
UDI-Public(01)04953170408274(17)240630(10)
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberFB225U
Device Lot Number97V
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight99